EXISTENCE AND UNIQUENESS OF COUPLED BEST PROXIMITY POINT IN PARTIALLY ORDERED METRIC SPACES

Authors

  • B. Choudhury Department of Mathematics, Indian Institute of Engineering Science and Technology, Shibpur, Howrah-711103, West Bengal, India
  • N. Metiya Department of Mathematics, Sovarani Memorial College, Jagatballavpur, Howrah-711408, West Bengal, India
  • P. Konar Department of Mathematics, NITMAS, South 24 Pargana, West Bengal, 743368, India

Abstract

In this paper we utilize a generalized almost contractive mapping to establish some coupled best proximity point results which are global optimization results of finding the minimum distances between two sets. The results are obtained in metric spaces with a partial ordering defined therein. There is a blending of analytic and order theoretic approaches in the proofs. We illustrate the main theorem through an example.

Author Biographies

B. Choudhury, Department of Mathematics, Indian Institute of Engineering Science and Technology, Shibpur, Howrah-711103, West Bengal, India

Professor, Department of Mathematics

N. Metiya, Department of Mathematics, Sovarani Memorial College, Jagatballavpur, Howrah-711408, West Bengal, India

Assistant Professor, Department of Mathematics

P. Konar, Department of Mathematics, NITMAS, South 24 Pargana, West Bengal, 743368, India

Assistant Professor, Department of Mathematics

Downloads

Published

2016-12-25

How to Cite

Choudhury, B., Metiya, N., & Konar, P. (2016). EXISTENCE AND UNIQUENESS OF COUPLED BEST PROXIMITY POINT IN PARTIALLY ORDERED METRIC SPACES. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 7(1), 145-153. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/432

Issue

Section

Research Article